# SDR SROM202308020002

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85713601
- Condition: Corroded
- Location: Zone 600
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO CENTER WING SKIN P/N 85713601, ACCESS PANEL LANDINGS BETWEEN YW42.000 - YW-42.000. DAMAGE IS BEYOND OEM PUBLISHED LIMITS.
